Journal directory listing - Volume 11-20 (1966-1975) - Volume 20 (1975)

Chebyshev Polynomials in Non-Linear Plane Pendulum Problem Author: Joung-Fu Hsu


The treatment of oscillation problems by linear equations is only a first approximation. There are nonlinear terms in the equation of horizontal motion of a plane pendulum. The effect of these nonlinearities has been reviewed by a traditional method such as Perturbation Method. The purpose of the paper are to enhance the another mathematical method of improving the accuracy obtainable by linearization of the Chebyshev Polynomials and strongly to recommend the extendible appli cation of Chebyshev Polynomials to the non-linear oscillation problems.

《Full Text》